Open Journal of Applied Sciences

Vol.3 No.1B1B(2013), Paper ID 34478, 6 pages

DOI:10.4236/ojapps.2013.31B1022

 

The 4-Point α-Ary Approximating Subdivision Scheme

 

Abdul Ghaffar, Ghulam Mustafa, Kaihuai Qin

 

Department of Mathematics, The Islamia University of Bahawalpur, Bahawalpur, Pakistan
Department of Mathematics, The Islamia University of Bahawalpur, Bahawalpur, Pakistan
Dept. of Computer Science & Technology, Tsinghua University, Beijing 100084, P. R. China

 

Copyright © 2013 Abdul Ghaffar, Ghulam Mustafa, Kaihuai Qin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


A. Ghaffar, G. Mustafa and K. Qin, "The 4-Point α-Ary Approximating Subdivision Scheme," Open Journal of Applied Sciences, Vol. 3 No. 1B, 2013, pp. 106-111. doi: 10.4236/ojapps.2013.31B1022.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.